PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 141 | 2 | 101-108
Tytuł artykułu

Open subspaces of countable dense homogeneous spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct a completely regular space which is connected, locally connected and countable dense homogeneous but not strongly locally homogeneous. The space has an open subset which has a unique cut-point. We use the construction of a $C^1$-diffeomorphism of the plane which takes one countable dense set to another.
Słowa kluczowe
Rocznik
Tom
141
Numer
2
Strony
101-108
Opis fizyczny
Daty
wydano
1992
otrzymano
1989-02-20
poprawiono
1991-06-03
Twórcy
  • Department of Mathematics, York University, North York, Ontario, Canada M3J 1P3
autor
  • >Matematický Ústav, University Karlov, Sokolovská 83, 18 600 Praha 8, Czechoslovakia
Bibliografia
  • [1] L. V. Ahlfors, Complex Analysis, McGraw-Hill, New York 1953.
  • [2] R. D. Anderson, D. W. Curtis and J. van Mill, A fake topological Hilbert space, Trans. Amer. Math. Soc. 272 (1982), 311-321.
  • [3] J. W. Bales, Representable and strongly locally homogeneous spaces and strongly n-homogeneous spaces, Houston J. Math. 2 (1976), 315-327.
  • [4] K. F. Barth and W. J. Schneider, Entire functions mapping arbitrary countable dense sets and their complements onto each other, J. London Math. Soc. 4 (1971/72), 482-488.
  • [5] K. F. Barth and W. J. Schneider, Entire functions mapping countable dense subsets of the reals onto each other monotonically, ibid. 2 (1970), 620-626.
  • [6] R. Bennett, Countable dense homogeneous spaces, Fund. Math. 74 (1972), 189-194.
  • [7] R. B. Burckel and S. Saeki, Additive mappings on rings of holomorphic functions, Proc. Amer. Math. Soc. 89 (1983), 79-85.
  • [8] G. Cantor, Beiträge zur Begründung der transfiniten Mengenlehre, Math. Ann. 46 (1895), 481-512.
  • [9] J. de Groot, Topological Hilbert space and the drop-out effect, Technical Report zw-1969, Math. Centrum, Amsterdam 1969.
  • [10] T. Dobrowolski, On smooth countable dense homogeneity, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 627-634.
  • [11] C. Eberhart, Some remarks on the irrational and rational numbers, Amer. Math. Monthly 84 (1977), 32-35.
  • [12] P. Erdős, Problem 2.31, in: Research Problems in Function Theory, W. K. Haymann (ed.), Athlone Press, London 1967.
  • [13] P. Erdős, Some unsolved problems, Michigan Math. J. 4 (1957), 291-300.
  • [14] B. Fitzpatrick, Jr., A note on countable dense homogeneity, Fund. Math. 75 (1972), 33-34.
  • [15] B. Fitzpatrick, Jr., and H.-X. Zhou, Densely homogeneous spaces (II), Houston J. Math. 14 (1988), 57-68.
  • [16] B. Fitzpatrick, Some open problems in densely homogeneous spaces, in: Open Problems in Topology, J. van Mill and G. M. Reed (eds.), North-Holland, Amsterdam 1990, 251-259.
  • [17] B. Fitzpatrick, Jr., and N. F. Lauer, Densely homogeneous spaces (I), Houston J. Math. 13 (1987), 19-25.
  • [18] P. Fletcher and R. A. McCoy, Conditions under which a connected representable space is locally connected, Pacific J. Math. 51 (1974), 433-437.
  • [19] L. R. Ford, Jr., Homeomorphism groups and coset spaces, Trans. Amer. Math. Soc. 77 (1954), 490-497.
  • [20] M. K. Fort, Jr., Homogeneity of infinite products of manifolds with boundary, Pacific J. Math. 12 (1962), 879-884.
  • [21] P. Franklin, Analytic transformations of everywhere dense point sets, Trans. Amer. Math. Soc. 27 (1925), 91-100.
  • [22] F. Gross, Research problem 19, Bull. Amer. Math. Soc. 71 (1965), 853.
  • [23] F. D. Hammer and W. Knight, Problem and solution 5955, Amer. Math. Monthly 82 (1975), 415-416.
  • [24] K. Kuperberg, W. Kuperberg and W. R. R. Transue, On the 2-homogeneity of Cartesian products, Fund. Math. 110 (1980), 131-134.
  • [25] W. D. Maurer, Conformal equivalence of countable dense sets, Proc. Amer. Math. Soc. 18 (1967), 269-270.
  • [26] Z. A. Melzak, Existence of certain analytic homeomorphisms, Canad. Math. Bull. 2 (1959), 71-75.
  • [27] M. Morayne, Measure preserving analytic diffeomorphisms of countable dense sets in $C^n$ and $ℝ^n$, Colloq. Math. 52 (1987), 93-98.
  • [28] B. H. Neumann and R. Rado, Monotone functions mapping the set of rational numbers onto itself, J. Austral. Math. Soc. 3 (1963), 282-287.
  • [29] J. W. Nienhuys and J. G. F. Thiemann, On the existence of entire functions mapping countable dense sets onto each other, Indag. Math. 38 (1976), 331-334.
  • [30] D. Ravdin, Various types of local homogeneity, Pacific J. Math. 50 (1974), 589-594.
  • [31] W. L. Saltsman, Some homogeneity problems in point set theory, Ph.D. thesis, Auburn University, 1989.
  • [32] D. Sato and S. Rankin, Entire functions mapping countable dense subsets of the reals onto each other monotonically, Bull. Austral. Math. Soc. 10 (1974), 67-70.
  • [33] P. Stäckel, Ueber arithmetische Eigenschaften analytischer Functionen, Math. Ann. 46 (1895), 513-520.
  • [34] J. Steprāns and S. Watson, Homeomorphisms of manifolds with prescribed behaviour on large dense sets, Bull. London Math. Soc. 19 (1987), 305-310.
  • [35] J. Steprāns and H. X. Zhou, Some results on CDH spaces - I, Topology Appl. 28 (1988), 147-154.
  • [36] E. Strauss, Problem 6, in: Entire Functions and Related Parts of Analysis, J. Korevaar (ed.), Amer. Math. Soc., Providence, R.I., 1968, 534.
  • [37] G. S. Ungar, Countable dense homogeneity and n-homogeneity, Fund. Math. 99 (1978), 155-160.
  • [38] J. van Mill, Strong local homogeneity does not imply countable dense homogeneity, Proc. Amer. Math. Soc. 84 (1982), 143-148.
  • [39] S. Watson, The homogeneity of small manifolds, Topology Proc. 13 (1990), 365-370.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv141i2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.